# SDR ASAA2020101033327

- Difficulty date: October 10, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 33,059 hours, 9,637 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Window Heat
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED ON DOWNWIND INFLIGHT INTO SEATTLE.  GROUNDED-YES.  FOUND LEFT SIDE WINDOW POWER CORD AT SIDEWALL NOT FULLY LOCKED, SECURED CONNECTOR.  ACCOMPLISHED WINDOW HEAT CONTROL UNIT BITE, REF B737-800 FIM 30-41 TASK 801.  BITE VERIFY PASSES.  FAULT HISTORY HAD "WINDOW POWER" FAULTS.  RESET LEFT SIDE WHCU AND ERASED FAULTS.
